Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2016, Article ID 4803132, 3 pages
http://dx.doi.org/10.1155/2016/4803132
Case Report

Quetiapine-Induced Syndrome of Inappropriate Secretion of Antidiuretic Hormone

Department of Internal Medicine, General Hospital of Larissa, 1 Tsakalof Street, 41221 Larissa, Greece

Received 23 December 2015; Revised 7 February 2016; Accepted 15 February 2016

Academic Editor: Toshiya Inada

Copyright © 2016 Theocharis Koufakis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • P.N. Suresh Kumar, and Arun Gopalakrishnan, “Hyponatremia secondary to SIADH in a schizophrenic patient treated with Quetiapine,” Asian Journal of Psychiatry, 2018. View at Publisher · View at Google Scholar
  • Mireia Martínez Cortés, and Pedro Gurillo Muñoz, “Hyponatremia and Psychotropic Drugs,” Fluid and Electrolyte Disorders [Working Title], 2018. View at Publisher · View at Google Scholar